RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 3, Pages 333–341 (Mi mz4849)  

Uniform approximation by algebraic polynomials on the sphere of an odd-dimensional space

A. P. Terekhin


Full text: PDF file (633 kB)

English version:
Mathematical Notes, 1987, 41:3, 190–195

Bibliographic databases:

UDC: 517.518.8
Received: 01.04.1985

Citation: A. P. Terekhin, “Uniform approximation by algebraic polynomials on the sphere of an odd-dimensional space”, Mat. Zametki, 41:3 (1987), 333–341; Math. Notes, 41:3 (1987), 190–195

Citation in format AMSBIB
\Bibitem{Ter87}
\by A.~P.~Terekhin
\paper Uniform approximation by algebraic polynomials on the sphere of an odd-dimensional space
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 3
\pages 333--341
\mathnet{http://mi.mathnet.ru/mz4849}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893361}
\zmath{https://zbmath.org/?q=an:0655.41009}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 3
\pages 190--195
\crossref{https://doi.org/10.1007/BF01158247}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500007}


Linking options:
  • http://mi.mathnet.ru/eng/mz4849
  • http://mi.mathnet.ru/eng/mz/v41/i3/p333

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:140
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021